# SDR ZLW2003F00000

- Difficulty date: March 4, 2003
- Submitted: March 27, 2003
- Operation: Air carrier
- Aircraft: N622RR
- Make and model: Gulstm G1159
- Aircraft serial: 12
- Engine: Rroyce SPEY5118
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 1159B2047827
- Condition: Cracked
- Location: Fuselage
- Part time: 11,488 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A ROUTINE CABIN BELOW FLOOR INSPECTION, IT WAS FOUND THAT THE AFT FLOORBEAM SECONDARY SUPPORT WAS CRACKED.  A NEW PART IS AVAILABLE FROM MFG AND WILL BE INSTALLED PRIOR TO FURTHER FLIGHT.
